# SDR CA071127001

- Difficulty date: November 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 47,990 hours
- Engine: Ge CF680C2A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX516900
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE YELLOW HYD SYS OVERHEAT ECAM MESSAGE CAME ON. LATER THE HYD RESERVOIR (LO LEVEL) WARNING CAME ON THE ECAM. NORMAL QRH PROCEDURE WAS PERFORMED. DURING INVESTIGATION, MAINT FOUND YELLOW HYD PUMP LEAKING. HYD PUMP CASING WAS CRACKED. PUMP AND FILTERS WERE REPLACED AND AC RETURN TO SERVICE. UNSERVICEABLE PUMP WAS ROUTED TO REPAIR SHOP FOR INVESTIGATION. (TC NR 20071127001)
